Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 46, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Sep 6, 2015, 6:09 PM CDT for Jackson County, Monroe County, Wisconsin. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2015, 6:09 PM CDT (23:09 UTC)
- Expired
- Sep 6, 2015, 7:15 PM CDT
- In force
- 66 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Jackson County, WI, Monroe County, WI
The radar
The La Crosse radar (KARX), 54 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 6:28 PM CDT | TSTM WND DMG | Warrens, WI | ESTIMATED 60 MPH WIND GUSTS THAT PRODUCED ROOF AND SIDING DAMAGE AND BLEW DOWN TREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.2 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 236 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1182 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
624
WUUS53 KARX 062309
SVRARX
WIC053-081-070015-
/O.NEW.KARX.SV.W.0046.150906T2309Z-150907T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
609 PM CDT SUN SEP 6 2015
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MONROE COUNTY IN WEST CENTRAL WISCONSIN...
SOUTHERN JACKSON COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 715 PM CDT
* AT 608 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTH
BEND...OR 13 MILES SOUTHWEST OF BLACK RIVER FALLS...MOVING EAST AT
25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
CATARACT AROUND 625 PM CDT.
MILLSTON AROUND 650 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
IRVING...MELROSE...WARRENS...LOST FALLS CAMPGROUND AND BEAR BLUFF
TOWNSHIP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4406 9032 4407 9091 4407 9107 4424 9110
4431 9033
TIME...MOT...LOC 2308Z 259DEG 24KT 4415 9100
HAIL...1.00IN
WIND...<50MPH
$$
WETENKAMP4 follow-up statements
823
WWUS53 KARX 062318
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
618 PM CDT SUN SEP 6 2015
WIC053-081-070015-
/O.CON.KARX.SV.W.0046.000000T0000Z-150907T0015Z/
MONROE WI-JACKSON WI-
618 PM CDT SUN SEP 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHERN MONROE AND SOUTHERN JACKSON COUNTIES...
AT 617 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF CATARACT...OR 9 MILES SOUTH OF BLACK RIVER FALLS...MOVING EAST AT
30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
MILLSTON AROUND 645 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
IRVING...MELROSE...WARRENS...LOST FALLS CAMPGROUND AND BEAR BLUFF
TOWNSHIP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4406 9032 4407 9091 4407 9107 4424 9110
4431 9033
TIME...MOT...LOC 2317Z 259DEG 24KT 4417 9091
HAIL...1.00IN
WIND...60MPH
$$
WETENKAMP446
WWUS53 KARX 062339
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
639 PM CDT SUN SEP 6 2015
WIC053-081-070015-
/O.CON.KARX.SV.W.0046.000000T0000Z-150907T0015Z/
MONROE WI-JACKSON WI-
639 PM CDT SUN SEP 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHERN MONROE AND SOUTHERN JACKSON COUNTIES...
AT 638 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CATARACT...OR
10 MILES SOUTH OF BLACK RIVER FALLS...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
MILLSTON AROUND 700 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
IRVING...WARRENS...THE REZIN LANDING STRIP...LOST FALLS CAMPGROUND
AND BEAR BLUFF TOWNSHIP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4406 9032 4407 9091 4407 9098 4424 9098
4431 9033
TIME...MOT...LOC 2338Z 259DEG 24KT 4414 9083
HAIL...<.75IN
WIND...60MPH
$$
WETENKAMP412
WWUS53 KARX 070002
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
702 PM CDT SUN SEP 6 2015
WIC053-081-070015-
/O.CON.KARX.SV.W.0046.000000T0000Z-150907T0015Z/
MONROE WI-JACKSON WI-
702 PM CDT SUN SEP 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN MONROE AND SOUTHEASTERN JACKSON COUNTIES...
AT 700 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MILLSTON...OR
12 MILES SOUTHEAST OF BLACK RIVER FALLS...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
A 60 MPH WIND GUST WAS REPORTED IN WARRENS AT 628 PM.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN MONROE AND SOUTHEASTERN JACKSON COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...WARRENS...THE REZIN LANDING STRIP...BEAR BLUFF
TOWNSHIP...PIGEON CREEK CAMPGROUND AND I 94 EXIT 128.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4406 9032 4407 9075 4410 9078 4426 9077
4431 9033
TIME...MOT...LOC 0000Z 259DEG 24KT 4416 9068
HAIL...<.75IN
WIND...60MPH
$$
WETENKAMP130
WWUS53 KARX 070015
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
715 PM CDT SUN SEP 6 2015
WIC053-081-070024-
/O.EXP.KARX.SV.W.0046.000000T0000Z-150907T0015Z/
MONROE WI-JACKSON WI-
715 PM CDT SUN SEP 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONROE AND
SOUTHEASTERN JACKSON COUNTIES WILL EXPIRE AT 715 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4406 9032 4407 9075 4410 9078 4426 9077
4431 9033
TIME...MOT...LOC 0011Z 259DEG 24KT 4416 9068
$$
WETENKAMPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 3:05 PM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Sep 6, 3:05 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 305 PM CDT SUN SEP 6 2015 .SHORT TERM...(TONIGHT THROUGH TUESDAY) ISSUED AT 305 PM CDT SUN SEP 6 2015 UPPER LEVEL SHORTWAVE WORKING WITH A BROAD FETCH OF LOW LEVEL MOISTURE TRANSPORT TO CONTINUE THE SCATTERED SHOWER/STORM ACTIVITY ACROSS NORTHERN IA/SOUTHERN MN INTO NORTHWEST WISCONSIN AT MID AFTERNOON. THE CLOUDS/PCPN WERE WORKING TO KEEP INSTABILITY IN CHECK...FOR THE MOMENT. MESSY CONVECTIVE SCENARIO SETTING UP WITH A COUPLE MAIN FOCUSES. FIRST...THE ONGOING PCPN IS ASSOCIATED WITH AN UPPER LEVEL SHORTWAVE IN A REGION OF BROAD MOISTURE TRANSPORT. ENOUGH INSTABILITY HAS DEVELOPED...RESULTING IN SOME INCREASE IN COVERAGE AND INTENSITY. EXPECT THIS ACTIVITY TO CONTINUE BUT ADVANCE NORTHEAST WITH THE SHORTWAVE. NEXT...AND LIKELY THE MAIN ROUND OF SHOWERS/STORMS...WILL COME WITH A COLD FRONT ENCROACHING FROM THE WEST. NOT MUCH GOING ON ALONG THE BOUNDARY YET...WEAKLY CONVERGENT AND IN THE SUBSIDENT PORTION OF THE UPPER LEVEL JET...ALTHOUGH A CLUSTER OF STRONG STORMS DID DEVELOP IN AN AREA OF CLEARING AROUND A SFC LOW OVER NORTHERN MN. AS THE FRONT MOVES IN...LINKS UP WITH THE BETTER UPPER LEVEL JET DYNAMICS...LOW LEVEL JET NOSES INTO IT...AND A RIPPLE IN THE UPPER LEVEL FLOW APPROACHES FROM NEB. RIBBON OF MOISTURE TRANSPORT CONTINUES. HRRR/HOPWRF MESO MODELS FIRE ALONG THIS SOUTHERN FLANK OF THE FRONT AROUND 02Z OR SO...MOSTLY IN NORTHEAST IA/SOUTHWEST WI TO THE SOUTH. THERE HAS BEEN DESTABILIZATION IN THE POCKETS OF CLEARING AMONGST THE CURRENT SHOWERS/CLOUDS...WITH MORE CLOUD FREE ATMOSPHERE TO THE SOUTH/SOUTHEAST...SHOULD HELP IN THIS MATTER. RAP/HRRR SOUNDINGS POINT TO A FAIRLY DEEP LAYER OF CAPE...ALTHOUGH MORE ON THE SKINNY SIDE. NOT SURE IF VIGOROUS/STRONG UPDRAFTS WILL RESULT...SOMEWHAT LIMITING THE POTENTIAL FOR LARGE HAIL. DEEPEST/STRONGEST WIND SHEAR IS DISPLACED WEST/NORTH OF THE INSTABILITY AXIS. WHAT IS THERE IS MOSTLY IN THE 0-3 KM LAYER...ROUGHLY 20-30 KTS. RELATIVELY DRY SUB CLOUD LAYER PER RAP/HRRR SOUNDINGS...WITH INVERTED-V HELPING TO SUPPORT STRONGER WIND GUSTS. SEE SOME THREAT FOR STRONG TO POTENTIALLY SEVERE THUNDERSTORMS THIS EVENING...WITH 6 TO 10 PM LOOKING LIKE THE MOST FAVORABLE TIME. DAMAGING WINDS WOULD BE THE MAIN THREAT...WITH SMALL TO MARGINALLY SEVERE HAIL. THE THREAT TURNS TO HEAVY RAIN WITH THE SECOND EXPECTED DEVELOPMENT REGION OVER IA LATER THIS EVENING. PWS NEAR 2 INCHES AND WARM CLOUD DEPTHS AROUND 4 KFT FAVORABLE FOR EFFICIENT RAIN PRODUCERS. THE FRONTAL BOUNDARY WILL TAKE UP A MOSTLY WEST-EAST ORIENTATION OVER IA LATER MONDAY. THE LOW LEVEL JET/MOISTURE TRANSPORT REFOCUSES INTO AND ACROSS THE BOUNDARY MONDAY NIGHT...NOSING INTO CENTRAL/EASTERN IA...WITH A SHIFT EAST OVERNIGHT. GOOD SLOPING FRONTOGENETIC LIFT AROUND THE FRONT...PER NORTH-SOUTH RUNNING X- SECTION. UPPER LEVEL SUPPORT THERE TOO...VIA THE RIGHT ENTRANCE REGION OF A 300 MB JET STREAK. UPWARDS OF 3000 J/KG OF MUCAPE AT 00Z TUE IN THE GFS/NAM. AMPLE FORCING/LIFT FOR STORM/SHOWER GENERATION...AND ALL THE MODELS SAY JUST THAT. PLENTY OF MOISTURE FOR FUEL WITH PWS NEAR 2 INCHES OVER IA AND WARM CLOUD DEPTHS AROUND 4 KFT IN THE SAME AREA. EXPECT EFFICIENT RAIN PRODUCERS...AND WITH A WEST-EAST ORIENTATION OF THE FOCUSING SFC BOUNDARY...TRAINING STORMS LOOK LIKELY. ALL THAT SAID...THE STRONGER FORCING/DEEPER MOISTURE LIES JUST SOUTH OF LOCAL AREA...AND AT LEAST FOR NOW...SO WILL THE GREATER THREAT FOR HEAVY RAIN. RAIN DOES LOOK LIKELY FOR AT LEAST THE SOUTHERN 1/2 OF THE FORECAST AREA...ESPECIALLY SOUTH OF I-90 AND DURING THE OVERNIGHT HOURS. PCPN WOULD CONTINUE INTO TUE MORNING. SOME UNCERTAINTIES WITH LATER ON TUE. THE SFC FRONT IS EXPECTED TO GET SOME PUSH SOUTH/EAST WHILE A 500 MB TROUGH SWINGS ACROSS FAR NORTHERN PARTS OF THE REGION. THE NAM/ECMWF/GEM ALL FAVOR THIS PUSH. HOWEVER...THE GFS HANGS IT A BIT MORE NORTH...AND FIRES ANOTHER ROUND OF SHOWERS/STORMS AROUND/NORTH OF IT. THOSE WOULD IMPACT NORTHEAST IA/SOUTHWEST WI. THE GFS IS THE ODD MODEL OUT THIS GO AROUND...AND WILL LEAN TOWARD A MORE CONSENSUS/DRIER OUTCOME FOR NOW. .LONG TERM...(WEDNESDAY THROUGH SUNDAY) ISSUED AT 305 PM CDT SUN SEP 6 2015 PATTERN CHANGE FOR THE REGION AS THE UPPER LEVEL RIDGE FINALLY GIVES WAY TO NORTHWEST FLOW/TROUGH. SAY GOODBYE TO THE SUMMER WARMTH AND HELLO TO FALL CONDITIONS...EVEN BELOW NORMAL BY NEXT WEEKEND. 850 MB TEMPS IN THE GFS AND ECMWF AS PROGGED TO DROP FROM AROUND 20 C FROM 00Z MON...TO 6-7 C BY 00Z SAT. NAEFS 850 MB TEMP ANOMALIES RANGE FROM -1 TO -1 1/2. A FEW DAYS WITH HIGHS ONLY IN THE 60S APPEAR LIKELY AT THE MOMENT...ALONG WITH MORNING LOWS IN THE 40S. ROUGHLY 10 DEGREES BELOW NORMAL...AND SIGNIFICANT DOWNWARD SWING FROM THIS CURRENT WEEKEND/S WARMTH. AS FOR RAIN POTENTIAL...MODELS FAVORING DRY FOR THE LATER HALF OF THE WEEKEND. SOME RIPPLES IN THE FLOW...BUT CURRENT TRENDS KEEP THEM NORTH OR WEAKEN AS THEY APPROACH THE REGION. && .AVIATION...(FOR THE 18Z TADS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1249 PM CDT SUN PEP 6 2015 SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AT THE TAF SITES FROM THIS AFTERNOON INTO TONIGHT. IFR TO LIFR CONDITIONS ARE POSSIBLE IN THE HEAVIER DOWNPOURS...ESPECIALLY BETWEEN 00Z AND 04Z AT KLSE AND BETWEEN 22Z AND 02Z AT KRST. A FEW OF THE STRONGER STORMS MAY ALSO PRODUCE GUSTY WINDS AND SMALL HAIL. LOOK FOR THE SHOWER AND STORMS TO TAPER OFF AND SHIFT SOUTH OF THE TAF SITES MONDAY MORNING AS A COLD FRONT EDGES SOUTH INTO NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN. MVFR/VFR CONDITIONS ARE EXPECTED MONDAY MORNING IN THE WAKE OF THE FRONT. ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AS ANOTHER DISTURBANCE INTERACTS WITH THE FRONT. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...RIECK LONG TERM....RIECK AVIATION.....WETENKAMP
Hazardous weather outlook, Sep 6, 12:12 PM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1212 PM CDT SUN SEP 6 2015 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-071100- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 1212 PM CDT SUN SEP 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME OF THE THUNDERSTORMS COULD BECOME STRONG TO SEVERE BETWEEN 6 PM AND 10 PM. DAMAGING WINDS AND SMALL HAIL WILL BE THE PRIMARY HAZARDS. THUNDERSTORMS WILL BECOME FOCUSED SOUTH OF INTERSTATE 90 LATE TONIGHT WITH HEAVY RAINFALL BECOMING THE MAIN HAZARD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE EXPECTED TO BE EXITING NORTHEAST IOWA AND SOUTHWEST WISCONSIN MONDAY MORNING. SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THESE THUNDERSTORMS. ANOTHER ROUND OF THUNDERSTORMS ARE EXPECTED FROM MONDAY NIGHT THROUGH TUESDAY. THESE STORMS COULD PRODUCE HEAVY RAINFALL ACROSS PORTIONS OF NORTHEAST IOWA INTO FAR SOUTHWEST WISCONSIN. THUNDERSTORM CHANCES RETURN WEDNESDAY NIGHT INTO THURSDAY. AT THIS TIME...SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... A FEW SPOTTER GROUPS MAY BE NEEDED BETWEEN 6 PM AND 10 PM TODAY. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WETENKAMP
In the hours before
Special weather statement, Sep 6, 3:24 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
324 PM CDT SUN SEP 6 2015
WIZ029-062100-
CLARK-
324 PM CDT SUN SEP 6 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLARK COUNTY...
AT 323 PM CDT...A STRONG THUNDERSTORM WAS OVER ABBOTSFORD...OR 13
MILES SOUTH OF MEDFORD...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN CLARK
COUNTY...INCLUDING THE FOLLOWING LOCATIONS...COLBY...UNITY AND
CURTISS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4481 9032 4480 9033 4498 9046 4503 9036
4503 9031
TIME...MOT...LOC 2023Z 237DEG 26KT 4495 9030
WETENKAMPLocal storm report, Sep 6, 3:31 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
331 PM CDT SUN SEP 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM TSTM WND GST COLBY 44.91N 90.32W
09/06/2015 E50 MPH CLARK WI PUBLIC
&&
TMSSpecial weather statement, Sep 6, 3:34 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 334 PM CDT SUN SEP 6 2015 MNZ079-086>088-094-095-WIZ017-029-032>034-062245- WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-TAYLOR-CLARK-BUFFALO- TREMPEALEAU-JACKSON- INCLUDING THE CITIES OF...ROCHESTER...WINONA...AUSTIN...MEDFORD... NEILLSVILLE...BLACK RIVER FALLS 334 PM CDT SUN SEP 6 2015 ...STRONG THUNDERSTORMS WITH GUSTY WINDS AND DOWNPOURS THROUGH EARLY THIS EVENING... SCATTERED THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. SOME OF THE STRONGER STORMS COULD PRODUCE WIND GUSTS TO 45 MPH AND HEAVY DOWNPOURS. MOVE INDOORS IF A STORM APPROACHES YOUR LOCATION. THOSE OUTSIDE...SUCH AS CAMPERS...SHOULD BE PREPARED FOR GUSTY WINDS WHICH COULD BRING DOWN TREE BRANCHES. WETENKAMP
Special weather statement, Sep 6, 4:42 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
442 PM CDT SUN SEP 6 2015
WIZ029-033-034-062215-
TREMPEALEAU-CLARK-JACKSON-
442 PM CDT SUN SEP 6 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLARK...NORTHWESTERN
JACKSON AND NORTHEASTERN TREMPEALEAU COUNTIES...
AT 438 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS IMPACTING
CLARK...NORTHWEST JACKSON AND TREMPEALEAU COUNTIES...MOVING
NORTHEAST AT 45 MPH.
HEAVY RAINFALL AND WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE
STORMS. RAINFALL OF 1/2 TO 1 INCH ARE POSSIBLE OVER THE NEXT HOUR
WHICH COULD LEAD TO LOCALIZED FLOODING.
LOCATIONS IMPACTED INCLUDE...
BLACK RIVER FALLS...NEILLSVILLE...WHITEHALL...BLAIR...LOYAL...
GREENWOOD...FAIRCHILD...PRICE...HATFIELD...HUMBIRD...COLBY...YORK...
LONGWOOD...RESEBURG...NORTHFIELD...MERRILLAN...WILLARD...ALMA
CENTER...LEVIS AND TAYLOR.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4478 9032 4425 9077 4427 9144 4460 9113
4460 9092 4482 9092 4493 9081 4494 9032
TIME...MOT...LOC 2138Z 238DEG 50KT 4487 9059 4434 9133
WETENKAMPSpecial weather statement, Sep 6, 5:24 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
524 PM CDT SUN SEP 6 2015
WIZ029-033-034-043-062245-
JUNEAU-TREMPEALEAU-CLARK-JACKSON-
524 PM CDT SUN SEP 6 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CLARK...
JACKSON...EAST CENTRAL TREMPEALEAU AND NORTHWESTERN JUNEAU
COUNTIES...
AT 520 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MARSHFIELD TO BLACK RIVER FALLS TO 6 MILES NORTH
OF NORTH BEND...AND MOVING EAST AT 30 MPH.
HEAVY RAINFALL OF 1/2 TO 1 INCH AND WINDS IN EXCESS OF 40 MPH ARE
POSSIBLE WITH THESE STORMS.
THESE STORMS HAVE A HISTORY OF PRODUCING AROUND 1.5 INCHES OF
RAINFALL IN ONE HOUR. THIS COULD LEAD TO LOCALIZED
FLOODING...ESPECIALLY IN LOW SPOTS AND DITCHES.
LOCATIONS IMPACTED INCLUDE... BLACK RIVER
FALLS...NEILLSVILLE...MILLSTON...SHORTVILLE...HATFIELD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE. CAMPERS AND BOATERS AT LAKE
ARBUTUS SHOULD SEEK SAFE SHELTER.
LAT...LON 4415 9019 4419 9133 4464 9050 4462 9032
4425 9032 4425 9019
TIME...MOT...LOC 2220Z 264DEG 28KT 4463 9023 4419 9116
WETENKAMPThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 3:24 PM CDT | Special Weather Statement | ARX | Clark | 36 min |
| Sep 6, 4:42 PM CDT | Special Weather Statement | ARX | Clark, Jackson, Trempealeau | 33 min |
| Sep 6, 5:24 PM CDT | Special Weather Statement | ARX | Jackson | 21 min |
| Sep 6, 6:58 PM CDT | Areal Flood Advisory | ARX | Jackson, Monroe | 3 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.